Doctor insights on:
911: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention. The specific antidote for Diphenhydramine poisoning is physostigmine, usually given intravenously in a hospital. If you suspect Diphenhydramine overdose, contact emergency services (911). ...Read moreSee 1 more doctor answer
= Colonoscopy prep: Miralax (polyethylene glycol) is essentially a small dose of oral lavage widely prescribed for years in preparation for colonoscopy. The drug is not generally absorbed, so more taken means more of it available to promote bowel evacuation. An "overdose" of MiraLAX (polyethylene glycol) approaches the dose that optimally cleanses the colon for colonoscopy as something called "MiraLAX (polyethylene glycol) prep." don't "od" on your own--see doctor for right dose. ...Read more
Depends on symptoms: The way to recognize mag overdose is blood work that shows increase in values. If the "overdose" caused heart rhythm problems that caused a cardiac arrest, then long term problems are possible. But if "overdose" means increase in blood level, then it is not important. Usually after Magnesium Sulfate infusion, levels in blood go up before they normalize by moving out of blood into storage in cells. ...Read more
Yes: This should be fine, but check with your doctor first. ...Read more
Is thereany contraindication between lactulose and dytor.Since taking lactulose myurine output has decreased than my liquid intake, taking dytor 30mg?
Don't directly react: Dytor is a diuretic, "a water pill", that helps liver disease patients excrete excess fluid in the form of ascites (flupatientsid in the abdomen) and edema (tissue swelling). Lactulose is a syrup that liver disease patients take to acidify the stool so as to decrease ammonia absorption associated with confusion (encephalopathy). Decreased urine may reflect worsening liver function. See liver MD. ...Read more
Yes: If you are thinking of harming yourself, or if dying seems like a good thing, then your mind is playing a cruel trick on you. You need to talk with your physician or someone else who can help. If you feel you will lose control, call 911. Be strong. Life is worth living. Trust us on this. ...Read moreSee 1 more doctor answer
Safe to take lorazepam w/ nature made magnesium supplement(mag ox, cellulose gel, croscarmellose sodium, mag stearate, silicon dioxide, stearic acid)?
Safe but not best Mg: It is totally safe but magnesium oxide is a very poorly-absorbed form of magnesium- it may work as a laxative but won't raise your magnesium levels! you would be far better off taking magnesium glycinate, taurate or citrate! see http://drcarolyndean.Com/magnesium_miracle/. ...Read more